# SDR QXEA200400071

- Difficulty date: January 23, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 6,249 hours, 7,189 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2272 - DESCENDING THROUGH 9000 FEET, CABIN LOST PRESSURE AND RATE PEGGED AT MAX. NO NOISES OR LEAKS NOTED. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LDC ALT ON THE CABIN PRESS CONTROLLER SET 48 FEET. CONTROLLER WAS SET TO 400 FEET. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. NO PART REPLACED.
